Local langlands correspondence in rigid families

Author: 

Johansson, C
Newton, J
Sorensen, C

Publication Date: 

1 January 2020

Journal: 

Pacific Journal of Mathematics

Last Updated: 

2021-10-19T13:24:23.71+01:00

Issue: 

1

Volume: 

304

DOI: 

10.2140/pjm.2020.304.65

page: 

65-102

abstract: 

We show that local-global compatibility (at split primes) away from p holds at all points of the p-adic eigenvariety of a definite n-variable unitary group. We do this by interpolating the local Langlands correspondence for GLn across the eigenvariety by considering the fibers of its defining coherent sheaf. We employ techniques of Chenevier and Scholze used in Scholze's proof of the local Langlands conjecture for GLn.

Symplectic id: 

1193796

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article